Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headaches, uneasiness in stomach, neaseous, body aches. What is the problem?

hello, the last 3 weeks or so I have been getting headaches pain killers not helping. I feel like I have butterflies in my stomach. I could be hungry one minute get it start to eat it and I don't really want the food anymore. if I force myself to eat it I get nauseous and feel like vomiting. my body's being achy and I feel I can't get comfortable in bed
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. I believe the headaches, uneasiness in your stomach and nausea with body aches seem like a viral infection especially so sine the pain killers are not helping. I believe that you might need to visit with a doctor to find out what is really going on. Blood tests and imaging studies might be in order. I hope this helps. Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor